# SDR AALA20100619TUL03

- Difficulty date: June 19, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Aircraft time: 63,774 hours, 33,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN AFT LAVATORY PAN AND SKIN AT LOWER FORWARD CORNER OF CUTOUT.  INSTALLED SKIN DOUBLER AT AFT LAVATORY SERVICE PAN PER EA MD80-53-011325.
